Journal article icon

Journal article

A NEW METHOD OF EXPANSION IN QUANTUM MANY-BODY PROBLEM .2. THERMODYNAMIC GREEN FUNCTIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0370-1328/90/2/131

Authors


SHERRING, D More by this author
Journal:
PROCEEDINGS OF THE PHYSICAL SOCIETY OF LONDON
Volume:
90
Issue:
568P
Pages:
583-and
Publication date:
1967
DOI:
ISSN:
0370-1328
URN:
uuid:c8498d47-dfcd-437d-bbb0-b71dd4f2f0bc
Source identifiers:
6989
Local pid:
pubs:6989

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP